| Catalog Number |
314-13-14 |
| Medical Device Problem Codes |
Naturally Worn (2988); Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Implant Pain (4561); Insufficient Information (4580)
| Date of Event |
06/13/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported approximately 45 months after a right total shoulder anatomic replacement; a patient was converted to a right total reverse shoulder revision procedure.Upon explant of the polyethylene component, prosthesis wear was appreciated.Radiograph images were provided.The patient was last known to be in stable condition following the event.No medical or surgical procedures or delays were reported.No additional information is available.
Additional Manufacturer Narrative
D10: (b)(6), 300-01-13 - equinoxe, humeral stem primary, press fit 13mm.(b)(6), 300-10-45 - equinoxe replicator plate 4.5mm o/s.(b)(6), 300-20-02 - equinox square torque define screw drive kit.(b)(6), 310-01-50 - equinoxe, humeral head short, 50mm (beta).Customer has indicated that the product is in process of being returned for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported approximately 45 months after a right total shoulder anatomic replacement; a patient the patient experienced pain in shoulder and subsequently was converted to a right total reverse shoulder revision procedure.Upon explant of the polyethylene component, prosthesis wear; delamination and oxidation were appreciated.Radiograph images were provided.The patient was last known to be in stable condition following the event.No medical or surgical procedures or delays were reported.No additional information is available.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b5, d9, h6, health effect clinical code.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6.Mdr section codes updated/corrected: a, b, c, d.The revision reported may be the result of the glenoid loosening, pain, and prosthesis wear as reported.The wear and loosening may have been due to high loading of the humeral head on the glenoid which may have also contributed to the reported pain.Additional reasons for the reported revision may be inclusion of the polyethylene in the packaging recall.However, the glenoid loosening cannot be confirmed and the underlying reason and/or any contributing factors to the event cannot be confirmed as no radiographs or relevant clinical information were provided.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.